Vol. 6, No. 4, 2012

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Spherical varieties and integral representations of $L$-functions
611–667

Yiannis Sakellaridis

Nonuniruledness results for spaces of rational curves in hypersurfaces
669–687

Roya Beheshti

Degeneracy of triality-symmetric morphisms
689–706

Dave Anderson

Multi-Frey $\mathbb{Q}$-curves and the Diophantine equation $a^2+b^6=c^n$
707–730

Michael A. Bennett and Imin Chen

Detaching embedded points
731–756

Dawei Chen and Scott Nollet

Moduli of Galois $p$-covers in mixed characteristics
757–780

Dan Abramovich and Matthieu Romagny

Block components of the Lie module for the symmetric group
781–795

Roger M. Bryant and Karin Erdmann

Basepoint-free theorems: saturation, b-divisors, and canonical bundle formula
797–823

Osamu Fujino

Realizing large gaps in cohomology for symmetric group modules
825–832

David J. Hemmer